# SDR DALA2018022801325

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT SCUFF PLATE ATTACHMENT FITTING AT THE L4 DOOR,  BS 1680.  THE CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02, AND DRAWING 146N8722, REV N.
